advertisement
Question
Posted by: Jay | 2011/06/23

Amoxillin and weight gain

Hi Doc, can you pls tell me, is it possible/normal to gain a bit of weight when on anti biotics such as amoxillin? I am currently on this tablet for a few days now( 3 tablets a day) for a sinus infection, but am noticing my weight is gone up by 1-2 kg. Is this common?

Thanks alot!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jay

Weight gain is not a known side-effect of Amoxicillin.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement